# SDR SWAA2025012177196

- Difficulty date: December 13, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT LIGHT ASSY ON LOWERED CEILING AT AFT GALLEY AREA 2024-765932<[01] REPLACED EMERGENCY EXIT LIGHT ASSY ON LOWERED CEILING AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 SEE INDIVIDUAL SIGN OFF BELLOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELLOW
